Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 120, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Sep 13, 2008, 7:16 AM CDT for 5 parishes in Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2008, 7:16 AM CDT (12:16 UTC)
- Expired
- Sep 13, 2008, 7:45 AM CDT
- In force
- 29 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Allen Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 52 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 12, 7:54 PM CDT | Tornado Watch | SPC | 14 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1293 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 639 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 465 m²/s²
- 0-3 km storm-relative helicity
- 506 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 14.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLCH 131216 TORLCH LAC001-003-023-053-113-131245- /O.NEW.KLCH.TO.W.0120.080913T1216Z-080913T1245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 716 AM CDT SAT SEP 13 2008 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * TORNADO WARNING FOR... EXTREME SOUTHWESTERN ACADIA PARISH IN SOUTHWEST LOUISIANA... SOUTH CENTRAL ALLEN PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES KINDER... NORTHEASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES KLONDIKE... EASTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA... THIS INCLUDES...WELSH...LAKE ARTHUR...JENNINGS...ELTON... NORTHWESTERN VERMILION PARISH IN SOUTHWEST LOUISIANA... * UNTIL 745 AM CDT * AT 713 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR KLONDIKE... MOVING NORTH AT 64 MPH. * THE TORNADO WILL BE NEAR... JENNINGS AND 7 MILES EAST OF WELSH BY 730 AM CDT... ELTON BY 740 AM CDT... 8 MILES EAST OF KINDER BY 745 AM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SATURDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3060 9286 3061 9264 2995 9257 2994 9277 TIME...MOT...LOC 1216Z 176DEG 56KT 3004 9268 $$ SHAMBURGER
2 follow-up statements
000 WWUS54 KLCH 131228 SVSLCH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 728 AM CDT SAT SEP 13 2008 LAC023-131238- /O.CAN.KLCH.TO.W.0120.000000T0000Z-080913T1245Z/ CAMERON LA- 728 AM CDT SAT SEP 13 2008 ...THE TORNADO WARNING FOR NORTHEASTERN CAMERON PARISH IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SATURDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3060 9286 3061 9264 3009 9258 3008 9279 TIME...MOT...LOC 1228Z 174DEG 53KT 3020 9270 $$ LAC001-003-053-113-131245- /O.CON.KLCH.TO.W.0120.000000T0000Z-080913T1245Z/ ALLEN LA-VERMILION LA-ACADIA LA-JEFFERSON DAVIS LA- 728 AM CDT SAT SEP 13 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR EASTERN JEFFERSON DAVIS...EXTREME SOUTHWESTERN ACADIA...EXTREME NORTHWESTERN VERMILION AND SOUTH CENTRAL ALLEN PARISHES... AT 725 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR JENNINGS...MOVING NORTH AT 61 MPH. THE TORNADO WILL BE NEAR... HATHAWAY BY 740 AM CDT... ELTON BY 745 AM CDT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SATURDAY MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS. LAT...LON 3060 9286 3061 9264 3009 9258 3008 9279 TIME...MOT...LOC 1228Z 174DEG 53KT 3020 9270 $$ SHAMBURGER
000
WWUS54 KLCH 131239
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
739 AM CDT SAT SEP 13 2008
LAC001-113-131249-
/O.CAN.KLCH.TO.W.0120.000000T0000Z-080913T1245Z/
VERMILION LA-ACADIA LA-
739 AM CDT SAT SEP 13 2008
...THE TORNADO WARNING FOR EXTREME SOUTHWESTERN ACADIA AND EXTREME
NORTHWESTERN VERMILION PARISHES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3059 9286 3060 9285 3061 9265 3025 9266
3025 9279
TIME...MOT...LOC 1239Z 171DEG 53KT 3036 9274
$$
LAC003-053-131245-
/O.CON.KLCH.TO.W.0120.000000T0000Z-080913T1245Z/
ALLEN LA-JEFFERSON DAVIS LA-
739 AM CDT SAT SEP 13 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR NORTH
CENTRAL JEFFERSON DAVIS AND SOUTH CENTRAL ALLEN PARISHES...
AT 736 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HATHAWAY...OR
ABOUT 7 MILES NORTHEAST OF WELSH...MOVING NORTH AT 61 MPH.
THE TORNADO WILL BE NEAR...
ELTON BY 745 AM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SATURDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3059 9286 3060 9285 3061 9265 3025 9266
3025 9279
TIME...MOT...LOC 1239Z 171DEG 53KT 3036 9274
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Sep 13, 3:42 AM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Sep 13, 3:42 AM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
342 AM CDT SAT SEP 13 2008
.DISCUSSION...
HURRICANE IKE MADE LANDFALL AT GALVESTON TEXAS AS A CATEGORY II
THIS MORNING. MOVEMENT IS TO THE NORTHWEST. LATEST TIDAL
INFORMATION FROM SABINE PASS 14.2 FEET. STRONG SOUTHEAST WINDS
WILL CONTINUE TO PUSH WATER INTO BOTH SABINE AND CALCASIEU PASSES
THROUGH THE MORNING HOURS.
TORRENTIAL RAINFALL WILL CONTINUE AS BANDS OF SHOWERS SWEEP
AROUND IKE AND INTO SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA.
FLASH FLOOD WARNINGS FOR SOUTHEASTERN JASPER COUNTY...
NORTHEASTERN JEFFERSON COUNTY...SOUTHWESTERN NEWTON COUNTY...
AND CALCASIEU PARISH UNTIL 815 AM.
STRONG FAST MOVING CELLS HAVE PRODUCED TORNADOES THIS MORNING WITH
THIS THREAT TO CONTINUE THROUGHOUT THE DAY TODAY.
AS IKE MOVES NORTHWARD WINDS WILL TAPER OFF ALTHOUGH RAINS ARE
EXPECTED TONIGHT AND INTO TOMORROW.
&&
.AVIATION...
HURRICANE IKE.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 82 77 86 71 84 / 100 70 60 50 30
KBPT 82 78 86 71 85 / 100 70 60 50 30
KAEX 84 76 85 68 82 / 100 70 60 50 30
KLFT 83 76 86 70 83 / 100 50 60 50 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TROPICAL STORM WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...EVANGELINE...
JEFFERSON DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...
ST. LANDRY...UPPER ST. MARTIN...VERNON.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
HURRICANE WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: BEAUREGARD...CALCASIEU.
HURRICANE WARNING FOR THE FOLLOWING ZONES: CAMERON...IBERIA...
ST. MARY...VERMILION.
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...ORANGE...
TYLER.
HURRICANE WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: HARDIN...JASPER...NEWTON...ORANGE...TYLER.
HURRICANE WARNING FOR THE FOLLOWING ZONES: JEFFERSON.
GM...HURRICANE WARNING FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA EXTENDING FROM 20 NM TO 60 NM.
&&
K. KUYPERHazardous weather outlook, Sep 13, 4:03 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 403 AM CDT SAT SEP 13 2008 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-140915- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 403 AM CDT SAT SEP 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT HURRICANE CONDITIONS WILL CONTINUE TODAY WITH PERIODS OF TORRENTIAL RAINFALL...TROPICAL STORM/HURRICANE FORCE WINDS...TIDAL SURGES FROM 12 FEET IN VERMILION PARISH TO 20 FEET IN JEFFERSON COUNTY THROUGH THE MORNING. WINDS ARE EXPECTED TO TAPER OFF THROUGH THE AFTERNOON HOURS. TIDAL CONDITIONS WILL IMPROVE LATER TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CONDITIONS WILL CONTINUE TO IMPROVE TOMORROW AS IKE EXITS THE REGION ALTHOUGH RAINS WILL CONTINUE SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... K. KUYPER
In the hours before
Local storm report, Sep 13, 5:30 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
530 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM STORM SURGE LAKE CHARLES 30.21N 93.20W
09/13/2008 M11.00 FT CALCASIEU LA PUBLIC
PORT OF LAKE CHARLES REPORTED 11 FOOT TIDE LEVEL FROM
STORM SURGE.
&&
SHAMBURGERLocal storm report, Sep 13, 5:37 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
537 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM STORM SURGE LAKE CHARLES 30.21N 93.20W
09/13/2008 U0.00 FT CALCASIEU LA BROADCAST MEDIA
SEVERAL HOUSES FLOODED ON LAKE STREET IN LAKE CHARLES.
REPORTED BY KPLC-TV.
&&
SHAMBURGERLocal storm report, Sep 13, 6:13 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
613 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 AM STORM SURGE WESTLAKE 30.25N 93.26W
09/13/2008 U0.00 FT CALCASIEU LA PUBLIC
BEE TREE AT SAMPSON STREET COMPLETLY FLOODED.
&&
LANDRENEAULocal storm report, Sep 13, 6:25 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
625 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM STORM SURGE LAKE CHARLES 30.21N 93.20W
09/13/2008 M10.00 FT CALCASIEU LA OFFICIAL NWS OBS
LAKE CHARLES SALT WATER BARRIER LCHL1 MEASURED A WATER
LEVEL OF 10.0 FEET.
&&
SHAMBURGERLocal storm report, Sep 13, 7:11 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
711 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM STORM SURGE LAKE CHARLES 30.21N 93.20W
09/13/2008 M11.50 FT CALCASIEU LA PUBLIC
PORT OF LAKE CHARLES REPORTED 11.5 FT TIDE LEVEL DUE TO
STORM SURGE.
&&
SHAMBURGERLocal storm report, Sep 13, 7:16 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
716 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM STORM SURGE LAKE CHARLES 30.21N 93.20W
09/13/2008 U0.00 FT CALCASIEU LA NWS EMPLOYEE
MAJOR FLOODING REPORTED AT LAKE STREET AND SALESTREET IN
LAKE CHARLES
&&The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 7:07 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides, Saint Landry | 23 min |
| Sep 12, 7:21 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 24 min |
| Sep 12, 7:32 PM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 28 min |
| Sep 12, 7:46 PM CDT | Tornado Warning | LCH | Rapides, Vernon | 29 min |
| Sep 12, 7:58 PM CDT | Tornado Warning | LCH | Avoyelles, Rapides | 32 min |
| Sep 12, 8:27 PM CDT | Tornado Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 33 min |
| Sep 12, 9:23 PM CDT | Tornado Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion | 37 min |
| Sep 12, 10:03 PM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Lafayette, Saint Landry | 27 min |
| Sep 12, 10:41 PM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Iberia, Lafayette, Saint Landry and 1 more | 49 min |
| Sep 12, 11:04 PM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis, Lafayette, Vermilion | 26 min |
| Sep 13, 12:06 AM CDT | Tornado Warning | LCH | Rapides | 24 min |
| Sep 13, 12:07 AM CDT | Tornado Warning | LCH | Allen, Rapides, Vernon | 38 min |
| Sep 13, 1:38 AM CDT | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 22 min |
| Sep 13, 1:41 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 34 min |
| Sep 13, 2:01 AM CDT | Tornado Warning | LCH | Cameron, Jefferson Davis, Vermilion | 29 min |
| Sep 13, 2:08 AM CDT | Tornado Warning | LCH | Acadia, Jefferson Davis, Vermilion | 37 min |
| Sep 13, 2:20 AM CDT | Flash Flood Warning | LCH | Calcasieu | 6 hr |
| Sep 13, 2:35 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Jefferson Davis | 14 min |
| Sep 13, 2:38 AM CDT | Tornado Warning | LCH | Acadia, Allen, Cameron, Evangeline, Jefferson Davis, Vermilion | 37 min |
| Sep 13, 2:55 AM CDT | Tornado Warning | LCH | Acadia, Vermilion | 35 min |
| Sep 13, 3:26 AM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 34 min |
| Sep 13, 3:29 AM CDT | Tornado Warning | LCH | Acadia, Lafayette, Vermilion | 46 min |
| Sep 13, 3:38 AM CDT | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 37 min |
| Sep 13, 3:57 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Rapides, Vernon | 33 min |
| Sep 13, 4:11 AM CDT | Tornado Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Rapides, Saint Landry and 1 more | 34 min |
| Sep 13, 5:14 AM CDT | Tornado Warning | LCH | Beauregard, Calcasieu, Vernon | 46 min |
| Sep 13, 5:25 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 35 min |
| Sep 13, 5:32 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vernon | 6 hr |
| Sep 13, 5:51 AM CDT | Tornado Warning | LCH | Beauregard, Vernon | 24 min |
| Sep 13, 7:43 AM CDT | Tornado Warning | LCH | Allen, Jefferson Davis | 32 min |
| Sep 13, 8:48 AM CDT | Tornado Warning | LCH | Allen, Beauregard, Vernon | 27 min |
| Sep 13, 9:10 AM CDT | Tornado Warning | LCH | Allen, Rapides, Vernon | 35 min |
| Sep 13, 9:41 AM CDT | Flash Flood Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 3 more | 3 hr |
| Sep 13, 11:18 AM CDT | Tropical Storm Warning | LCH | 6 hr | |
| Sep 13, 11:35 AM CDT | Tornado Warning | LCH | Cameron | 25 min |
| Sep 13, 11:40 AM CDT | Tornado Warning | LCH | Avoyelles, Evangeline, Rapides | 35 min |
| Sep 13, 11:59 AM CDT | Tornado Warning | LCH | Calcasieu, Cameron | 31 min |
| Sep 13, 12:33 PM CDT | Tornado Warning | LCH | Beauregard, Calcasieu, Cameron | 27 min |
| Sep 13, 12:42 PM CDT | Tornado Warning | LCH | Rapides | 33 min |
| Sep 13, 1:18 PM CDT | Tornado Warning | LCH | Beauregard, Calcasieu, Vernon | 27 min |
| Sep 13, 1:26 PM CDT | Tornado Warning | LCH | Beauregard, Vernon | 34 min |
| Sep 13, 2:04 PM CDT | Tornado Warning | LCH | Vernon | 26 min |
| Sep 13, 2:32 PM CDT | Tornado Warning | LCH | Beauregard, Rapides, Vernon | 28 min |
| Sep 13, 4:22 PM CDT | Lake Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 8 hr |
| Sep 13, 4:43 PM CDT | Small Craft Advisory | LCH | 14 hr | |
| Sep 13, 5:46 PM CDT | Tornado Warning | LCH | Allen, Beauregard | 29 min |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.